MathSciNet Relay Station
MathSciNet bibliographic data
MR2823027 (2012j:13033) 13F20 (05C25)
Hibi, Takayuki; Higashitani, Akihiro; Kimura, Kyouko; O'Keefe, Augustine B. Depth of edge rings arising from finite graphs. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3807–3813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement